# SDR WVER2017112801

- Difficulty date: November 28, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 30,808 hours, 255 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R31902318
- Condition: Cracked
- Location: Pax Door
- Component: Pax Door
- Component part number: CC670386011
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OP 46 FOUND INTERCOSTAL DD1 P/N 601R31902-318 CRACK, OP 47 FOUND AFT DOUBLER, PULL IN CAM, OP 48 FOUND FWD DOUBLER, PULL IN CAM CRACK ON THE PAX DOOR.
